# SDR USAA060251

- Difficulty date: February 15, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 42,310 hours, 42,310 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN STA 1620 - 1640 AT RBL 20 CORRODED.  REMOVED 60 INCH SECTION OF SEAT TRACK, FAB'D NEW PER SRM 53-00-21, 53-00-52; CORROSION LEVEL 1; TASK C532520, DEFECT SIZE: 4.5"L X 1"W X 0.51"D.
